# SDR ASAA2012080792678

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,856 hours, 4,759 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332A0022
- Part serial: 4246
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 57,988 hours, 28,780 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON NR 1ENGINE START , STARTER VALVE TAKES 15 SECONDS TO OPEN.  REMOVED AND INSTALLED NR 1 ENGINE START VALVE IAW AMM 80-11-03. OPS CHECKED START VALVE, VALVE OPENED IMMEDIATELY.  LEAK CHECK GOOD.
